# SDR USAA0014001

- Difficulty date: August 31, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, INTERCOSTAL CORRODED, .75 INCH BY 4 INCHES, CORROSION LEVEL 1 AT BS 365.25.  REPLACED INTERCOSTAL PER SRM 51-10-00.  (X)
